Exact Solutions for Rolling Contact Between Viscoelastic Cylinders

Morland, L. W. (1967) Exact Solutions for Rolling Contact Between Viscoelastic Cylinders. Quarterly Journal of Mechanics and Applied Mathematics, 20 (1). pp. 73-106. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:02
Last Modified: 25 Jul 2018 10:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/52881
DOI: 10.1093/qjmam/20.1.73

Actions (login required)

View Item